# SDR SIMA20140516001

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 29,247 hours, 24,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SAYS THE MAIN CABIN ENTRY DOOR IS HARD TO OPEN & CLOSE.  CLEANED & LUBED MAIN PAX DOOR ROLLERS IAW AMM 52-10-00.  OPERATIONS CHECKED GOOD.
